Dermatology Questions? Ask an Online Dermatologist.
Welcome to JustAnswer and thank you question.
Are you sexually active ?
When you noticed this spot ?
Have you seen a doctor yet ?
Is this a single spot or there are more ?
Do you have any symptoms of burning urination ?
increased frequency of urination ?
Any abnormal discharge from the penis ?
there, not sexually active, been with same person years, and use a condom, had a different partner three years ago,
i noticed the spots on sunday, there is three spots total, not at the same place one on left side of penis head opening, one on right side of opening, and one on the right side lower still on penis hed, no burning in urination, no frequent urination, no discharge from penis, i went to see a dermotoglist, and gave me a cream redness, and said dont touch it, just want a second opinion
These spots on the penis are very common and most do not have a serious cause especially if there person is not sexually active and uses condoms. However, occasionally spots can indicate a significant health problem if you have any of the symptoms like burning urination, increased frequency and are sexually active.Causes can be hair follicle infection these are painful and lead to discharge of pus in late stages.fordyce spots they are painless and not itchy, but may cause embarrassment or a fear that they might be sexually transmitted, which they are not..... They are abnormally dilated blood vessels, covered by thickened skin.Balanitis is inflammation of penile skin occurs mostly in people who are not circumcised. So in your case this may not be the cause.Allergic rash due to undergarments is one of the causes of the symptoms you gave and can be considered.I would suggest that you use combination of antibiotic and anti allergic cream and use cotton underwear's and keep the area dry to help quick healing of the rash. Do not touch the area to much. I would consider holding off masturbation/other sexual activities time till this heals.I hope this helps.Let me know if you have more questions.
With your history and symptoms you need to continue on the medication that was prescribed by the doctor. It takes a few days medicine to show their effect. Can you send me the picture of the lesion so that i can re evaluate/see if there was something that was missed by your doctor.
This seems more like balanitis, with your history more chances of allergy to some object possibly undergarments, condoms or fungal infection. Your dermatologist is right you need to continue on the medicine days. There are chances that if this is fungal infection it can get worse with the antibiotics and anti allergic creams.So you need to watch it days, if gets worse you need to get to your doctor ASAP as anti fungal medicine may be needed.Here is a good reference with pictures of blunts that can help you understand the situation.http://dermnetnz.org/site-age-specific/balanitis.htmlI hope this helps.
Yes symptoms and signs of healing can be decrease in the symptoms of redness, pain, swelling, decreased rash, crust formation. It is a good sign that symptoms are decreasing you need to give it few more days and continue the treatment.
so i have been using the cream, is it normal, after i take a shower i see like white spot in middle, like a pimple style kind off, on is a bit more red than the other, but i see it is get lighter slowly, is that normal, i shouldnt worry about anything, how long do u think it takes before it disappeers, i have no pain, urine fine,
Appearance of spots with whitish area in the center indicate some accumulation of pus, this occurs in the healing process, this pus is composed of dead white cells and offending agents like dead bacteria. It is a good sign in most cases unless they spots are increasing in number. Decrease in pain, itch and redness are other markers of healing. It can take 7-10 days lesions to heal. warning signs to look increase in rash, pain, swelling, fever. These signs if present may indicate the need of oral antibiotics.
I hope this helps.